| Model Number |
SESR01 |
| Medical Device Problem Code |
Failure to Interrogate (1332)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that prior to implant, an attempt was made to interrogate the implantable pulse generator (ipg) however, a telemetry problem occurred and the ipg would not accept data.The ipg was not implanted and another ipg was used.No patient complications have been reported as a result of this event.